Top
10
Doctor insights on: I Have A Bitter Taste In My Mouth

Share
1

1
I have a bitter taste in my mouth i don't know why every time i drink water it worsens it started yest. Could it be any medical condition?

I have a bitter taste in my mouth i don't know why every time i drink water it worsens it started  yest. Could it be any medical condition?

Gum disease: Bitter taste can be a sign that you are at risk for, or already have, gum disease. The bacteria, along with mucus and other particles, constantly form a sticky, colorless toxic “plaque” on teeth causing the gums to become inflamed and to easily bleed. This condition should be checked by a dentist. It is a painless condition, but can induce serious complication. ...Read more

Mouth (Definition)

Mouth (mouth) " n. Pl. Mouths 1. A. The body opening through which an animal takes in food. B. The cavity lying at the upper end of the alimentary canal, bounded on the outside by the lips and inside by the oropharynx and containing in higher vertebrates the tongue, gums, and teeth. C. This cavity regarded as the source of sounds and speech. D. The opening to any cavity or canal ...Read more


2

2
I had all four of my wisdom teeth out a week ago yet I have a bitter taste in my mouth that I can't seem to get rid of? How can I get rid of it?

I had all four of my wisdom teeth out a week ago yet I have a bitter taste in my mouth that I can't seem to get rid of? How can I get rid of it?

Still healing: The extraction site is probably still healing. Complete closure of the tooth socket takes 7-14 days . In some instances the doctor places a healing dressing to help .Food debri can be trapped . Also the possibility of improper healing should be confirmed . Best advise, visit your doctor. ...Read more

See 2 more doctor answers
3

3
Started Lexapro (escitalopram) 10 seven days ago now I have a bitter taste in my mouth also i can feel my heart beat as if my heart was outside my body as if scared?

Lexapro (escitalopram) dose: The bitter taste is from the lexapro (escitalopram). It is an uncommon side effect with lexapro (escitalopram). It will probably go away with time. With your history of high blood pressure and you feeling your heart pounding i think you should have your blood pressure checked. Sometime when people start on Lexapro (escitalopram) they can get a sense of over stimulation that can lead to palpitations. Sometimes that is treated by lowering the dose temporarily. Call your psychiatrist or prescribing physician for directions regarding any medication dosage changes. Best wishes. ...Read more

See 1 more doctor answer
4

4
I always have a bitter taste in my mouth when I am hungry or when I woke up from sleep. What is my problem?

I always have a bitter taste in my mouth when I am hungry or when I woke up from sleep. What is my problem?

See a doctor : you may need to see a GI doctor. Dysgeusia can be caused by different reasons: infection ( e.g. Gum disease), some medications, hormones, and acid reflux can affect the taste buds. See your primary doctor first. ...Read more

See 2 more doctor answers
5

5
Why I have bitter taste in my mouth especially in the morning?

A few causes : Bitter taste in your mouth can come from dental cavities or gum disease. It may also come from acid reflux from your stomach or sinus drainage down your throat. If it continues longer than 2 weeks consider seeing your doctor and dentist. ...Read more

6

6
Why do I have bitter taste in my mouth and how can I treat it?

Why do I have bitter taste in my mouth and how can I treat it?

Failing crowns?: Have your dentist do a thorough check up to see if you have failing crowns or bridges. ...Read more

See 1 more doctor answer
7

7
I have bitter taste in my mouth for about 6 weeks. It gets bad between meals. I do not have any other symptoms. ?

Acid Reflux ?: A distinct possibility. Consult with your physician to rule out any other possibilities. ...Read more

8

8
Why do I always have bitter taste in my mouth? I don't have any cancer.

Why do I always have bitter taste in my mouth? I don't have any cancer.

Unclear: There are several causes of such a complaint. They can be anything from dental issues to liver disease. Please check with your doctor. ...Read more

9

9
I have this sour/bitter taste in my mouth and lasts for hours. I also feel nauseous when it happens and sometimes my tongue tingles.

Acid Reflux ?: Distinct possibility. But this needs to be diagnosed locally, by your physician. Please make an appointment to be sure. ...Read more

Bitter Taste (Definition)

Bitter tastes is a symptom in which a person senses a bitter taste when he is not eating or drinking bitter foods. A bitter taste can come from gastroesophageal reflux disease (GERD) where stomach liquids make their way up to the throat, from some medicines, ...Read more